# SDR REXA2015072600741

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,637 hours, 21,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKING AFTER FLIGHT WHILE TRYING TO OPEN.  HAVE TO PUSH MUCH HARDER THAN NORMAL TO OPEN.  COMPLETED RIG CHECK OF PAX DOOR IAW AMM 52-11-25.  REPLACED BOTH PAX DOOR COUNTERBALANCE GAS SPRINGS IAW AMM 52-11-17.  COMPLIED WITH OPERATIONAL TEST OF PAX DOOR IAW AMM 52-11-00.  SEE NRCC FOR WORK PERFORMED.
